Some Classes of Fuzzy I – Convergent Difference Double Sequence Spaces Associated With Multiplier Sequences
B. Nath1, S. Roy2
1Bijan Nath, M. Sc, Associate Professor, Department of Mathematics & Associate Dean  NIT Silchar, New Delhi, India.
2Dr. Santanu Roy, M. Sc, Assistant Professor, Department of Mathematics, NIT Silchar, New Delhi, India.
Manuscript received on May 26, 2013. | Revised Manuscript received on June 17, 2013. | Manuscript published on June 30, 2013. | PP: 405-409 | Volume-2, Issue-5, June 2013. | Retrieval Number: E1879062513/2013©BEIESP

Open Access | Ethics and Policies | Cite
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC BY-NC-ND license (

Abstract: In this article we introduce some new classes of fuzzy real-valued difference double sequence spaces associated with a multiplier sequence. We introduce double sequence spaces ( , , ) ( ) 2 c p I F and ( , , ) ( ) 2 c0 p I F where ( ) nk a multiplier sequence of non-zero real numbers is and ( ) nk p p is a double sequence of bounded strictly positive numbers. We also make an effort to study some algebraic and topological properties of these sequence spaces Also we characterize the multiplier problem and obtain some inclusion relation involving these classes of sequences.
Keywords: Multiplier sequence, I–convergent, Ddifference sequence spaces, Solid space, Sequence algebra, Convergence free etc.